# SDR USAAF97050

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW/CLT - FLT 267 - DURING APPROACH TO CLT WHEN LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR DID NOT EXTEND FOR APPROXIMATELY 10-20 SECONDS AS INDICATED BY UNSAFE NOSE GEAR INDICATION.  AS THE CREW PERFORMED A TOWER FLY-BY, THE NOSE GEAR EXTENDED AND THE UNSAFE INDICATION EXTINGUISHED.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A NOSE GEAR LUBRICATION EPR F100 MM 32-32-00-811-821A.  PERFORMED SEVERAL GEAR SWINGS.  ALL OPERATIONS CHECKED NORMAL.  (X)
